# SDR SWAA2019012128728

- Difficulty date: January 16, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 55,595 hours, 32,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LIGHT INOP.  R&R BULB PER AMM.
